Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Eigenvectors of permutation matrices

Autor
Garcia-Planas, M.I.; Magret, M. D.
Tipus d'activitat
Article en revista
Revista
Advances in pure mathematics
Data de publicació
2015
Volum
5
Pàgina inicial
390
Pàgina final
394
DOI
10.4236/apm.2015.57038
Repositori
http://hdl.handle.net/2117/28140 Obrir en finestra nova
URL
http://www.scirp.org/journal/apm Obrir en finestra nova
Resum
The spectral properties of special matrices have been widely studied, because of their applications. We focus on permutation matrices over a finite field and, more concretely, we compute the minimal annihilating polynomial, and a set of linearly independent eigenvectors from the decomposition in disjoint cycles of the permutation naturally associated to the matrix.
Citació
Garcia-Planas, M.I.; Magret, M. D. Eigenvectors of permutation matrices. "Advances in Pure Mathematics", 2015, vol. 5, p. 390-394.
Paraules clau
Eigenvalues, Eigenvectors, Permutation Matrices
Grup de recerca
SCL-EG - Sistemes de Control Lineals: estudi Geomètric

Arxius